# SDR AALA201904249008

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 84,265 hours, 12,806 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS SMOKE LAVATORY SMOKE ECAM WITH MASTER WARNING AND CRC FOR 3 SECONDS. LAV 11 AND LAC 33 SHOWED RED LIGHT FLASH OVER DOOR, OCCUPIED AT THE TIME. NO SMOKE SMELLED OR SEEN .TRASH CAN WAS INSPECTED. NOTHING FOUND. MAINTENANCE ACCOMPLISHED A330 TSM TASK 26-17-00-810-812-A REV 67, NO FAULTS FOUND. CONFIRMED OK FOR SERVICE.
